Linear Controllers for Exponential Tracking of Systems in Chained Form

E. Lefeber, Anders Robertsson, H. Nijmeijer

Research output: Contribution to journalArticlepeer-review

38 Citations (SciVal)


In this paper we address the tracking problem for a class of non-holonomic chained-form control systems. We present a simple solution for both the state feedback and the dynamic output feedback problem. The proposed controllers are linear and render the tracking error dynamics globally 𝒦-exponentially stable. We also deal with both control problems under input saturation. Application of the results to the control of wheeled mobile robots is illustrated by means of simulations of a car pulling a single trailer.
Original languageEnglish
Pages (from-to)243-264
JournalInternational Journal of Robust and Nonlinear Control
Issue number4
Publication statusPublished - 2000

Subject classification (UKÄ)

  • Control Engineering


Dive into the research topics of 'Linear Controllers for Exponential Tracking of Systems in Chained Form'. Together they form a unique fingerprint.

Cite this